Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Evista oral.

    Overall User Ratings

    237 Total User Reviews

    User Reviews

    «Previous 116-120 of 126 Next»
    Condition: Decreased Bone Mass Following Menopause
    4/10/2008 3:55:06 PM

    Reviewer: laughingeyes, Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    since taking this drug, i have had charlie horses in my legs during the night, also bubbly feeling in my legs.

    Condition: Decreased Bone Mass Following Menopause
    2/24/2008 11:15:02 PM

    Reviewer: 55-64 on Treatment for 2 to less than 5 years

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    Have been on Evista for two years following a diagnosis of ostiopaenia. Just had a bone density test and my density has increased, showing no signs of osteopaenia.

    Condition: Decreased Bone Mass Following Menopause
    2/17/2008 10:02:17 PM

    Reviewer: 45-54 Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 3

    Comment:
    I have osteopenia. Was on Actonel for 1-1/2 yrs. Had a bone density test. No growth of bone from medicine. Changed to Evista and prempro hormone stopped to prevent risk of breast cancer. (Evista contains bone and hormone medicine). Had another bone density test 1-1/2 yrs. later. More bone loss. Dr. changed medicine to Fosamax, but it does not contain any hormone and I am Terribly Missing that par ... Show Full Comment

    Condition: Decreased Bone Mass Following Menopause
    2/8/2008 8:41:14 PM

    Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    I started taking Evista two weeks ago and now have a lot of pain in my knee. I am going to discontinue use and see if this makes a difference.

    Condition: Decreased Bone Mass Following Menopause
    1/16/2008 1:45:11 PM

    Reviewer: debB, 55-64 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    After taking Evista daily for 4 months, I had to stop because body and muscle aches began to impact my daily life.I couldn't go up stairs or get up out of a chair without some serious hip and knee pain. I am not out of shape or overweight.I also experienced shoulder and middle of back pain that felt like it was "in my bones."

    «Previous 116-120 of 126 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    Balding man in mirror
    Treatments & solutions.
    No gym workout
    Moves to help control blood sugar.
    Remember your finger
    Are you getting more forgetful?
    acupuncture needle on shoulder
    10 tips to look and feel good.
    Close up of eye
    12 reasons you're distracted.
    birth control pills
    Which kind is right for you?
    embarrassed woman
    Do you feel guilty after eating?
    woman biting a big ice cube
    Habits that wreck your teeth.
    pacemaker next to xray
    Treatment options.
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.